Moment equations for stochastic system special kind as instrument in apply problem
Published Online: Jul 1, 2022
Published: Sep 30, 2022
In paper considered the method of constructing moment equations for random solution of systems of nonlinear differential and difference equations, the right part of which depends on the stochastic process. Torque equations are constructed in the presence of jumps in solutions. For a system of differential equations with random coefficients, the case when the heterogeneous part of the system contains random processes such as white noise is considered.
The ideas of A.M. Kolmogorov and V.I. Zubov on the analytical definition of random processes have been developed. In particular, non-Markov processes are investigated, which are determined by systems of linear differential equations with a delay in the argument.
With the help of stochastic operators, fundamentally new results were obtained for non-Markov random processes, from which the main known results for Markov processes emerge. Methods and algorithms of analytical determination of finite-valued and infinite-digit random processes are proposed.
The methods of studying the behaviours of the matrix of the second moments of some important classes of stochastic systems of equations are given because many optimization problems are reduced to the minimization of such a matrix. The substantiation of difference approximation for solving some types of differential equations used for the numerical solution of problems is carried out.
C60, C40, H30
How to cite:
Dzhalladova, I., Lutyj, O., Kalhanova, V. (2022). Moment equations for stochastic system special kind as instrument in apply problem. Access to science, business, innovation in digital economy, ACCESS Press, 3(3): 221-231.
Bashtinec Ja., Klimešová, M. (2016) Stability of the Zero Solution of Stochastic Differential Systems with Four-Dimensional Brownian Motion. In: Mathematics, Information Technologies and Applied Sciences 2016, post-conference proceedings of extended versions of selected papers. Brno: University of Defence, 2016, p. 7-30.
Baštinec, Ja., Hrubý, M. (2016). Mathematics, Information Technologies and Applied Sciences (MITAV). Post-conference proceedings of extended versions of selected papers. Available at: http://mitav.unob.cz/data/MITAV2016 Proceedings.pdf. University of Defence, Brno, ISBN 978-80-7231-400-3.
Dzhalladova I.A. (2008). Necessary and enough conditions of stability of solutions of the stochastic systems / Dzhalladova I.A. // Abstract of Conference on Differential and Difference Equations and Applications, Strechno, Slovak Republic, June 21— 29, 2008. — p.21.
Dzhalladova I.A. (2007). Difference approximation of stochastic differential equations / Dzhalladova I.A. // Proceedings, 9— th Conference on Dynamical Systems (DSTA 2007), (Lodz, December 17— 20, 2007). Poland, Lodz: — V.2. — P. 919 — 927.
Dzhalladova I., Ruzickova, M. (2020). Dynamical system with random structure and their applications. Cambridge Scientific Publishers, 2020. ISBN 978-1-908106-66-7.
Dzhalladova I., Ruzickova M., Dacjuk M. (2022). Non Markovian process: postulates and model problems. Modelling and information systems in economics, No. 101, p. 122-127. ISSN 1511-1100.
Dzhalladova, I., Růžičková, M., Datsiuk, M. (2021) Non-markov processes: postulates and models problems Modeling and Information System in Economics DOI: 10.33111/mise.101.5
Dzhalladova, I., Růžičková, M (2018). Mathematical tools for creating models of information and communication network security. p. 55-63. Brno:University of Defence, Brno, ISBN 978-80-7582-065-5
Feller W. (1966). An Introduction to Probability Theory and its Applications I (2nd ed., Wiley, New York 1966) p. 323.
Roitenberg, Ya. N. (1978). Automatic Control [in Russian], Nauka, Moscow, pp.540.
Tikhonov, V. 1., Mironov, N. A. (1977). Markov Processes [in Russian], Sovetskoe Radio, Moscow. 488 p. R. 1.90
Valeev, K. G., Dzhalladova, I. A.. (1999). OPTIMIZATION OF A SYSTEM OF LINEAR DIFFERENTIAL EQUATIONs with random coefficients. Translated from Ukrainskii Matematicheskii Zhurnai, Vol. 51, No. 4, pp. 556 - 561, April 1999. Original article submitted June 19, 1998. 622 0041-5995/99/5104-0622 09 1999 Kluwer Academic/Plenum Publishers (Ukrainian Mathematical Journal, Vol. 51, No. 4, 1999 ).